American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(08.30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Ahmad Shafaat. Subcartesian products of finitely many finite algebras . Proc. Amer. Math. Soc. 26 (1970) 401-404. MR 0265261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Grant A. Fraser and Alfred Horn. Congruence relations in direct products . Proc. Amer. Math. Soc. 26 (1970) 390-394. MR 0265258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robert Davis. Erratum: Free coalgebras in a category of rings . Proc. Amer. Math. Soc. 25 (1970) 922. MR 0258712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Robert Davis. Free coalgebras in a category of rings . Proc. Amer. Math. Soc. 25 (1970) 155-158. MR 0258712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Fred Galvin and Alfred Horn. Operations preserving all equivalence relations . Proc. Amer. Math. Soc. 24 (1970) 521-523. MR 0258713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] S. D. Comer and J. J. Le Tourneau. Isomorphism types of infinite algebras . Proc. Amer. Math. Soc. 21 (1969) 635-639. MR 0238752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ralph McKenzie. On finite groupoids and $\mathcal{K}$-prime algebras . Trans. Amer. Math. Soc. 133 (1968) 115-129. MR 0225700.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Grätzer. On the spectra of classes of algebras . Proc. Amer. Math. Soc. 18 (1967) 729-735. MR 0222003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. Rousseau. Completeness in finite algebras with a single operation . Proc. Amer. Math. Soc. 18 (1967) 1009-1013. MR 0217002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael A. Harrison. The number of isomorphism types of finite algebras . Proc. Amer. Math. Soc. 17 (1966) 731-737. MR 0200219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. K. Austin. Finite models for laws in two variables . Proc. Amer. Math. Soc. 17 (1966) 1410-1412. MR 0199134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] R. S. Pierce. A note on free algebras . Proc. Amer. Math. Soc. 14 (1963) 845-846. MR 0152477.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Marica. A note on unary algebras . Proc. Amer. Math. Soc. 14 (1963) 792. MR 0152476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gloria C. Hewitt. The existence of free unions in classes of abstract algebras . Proc. Amer. Math. Soc. 14 (1963) 417-422. MR 0148591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] A. F. Pixley. Distributivity and permutability of congruence relations in equational classes of algebras . Proc. Amer. Math. Soc. 14 (1963) 105-109. MR 0146104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Donald Monk. On pseudo-simple universal algebras . Proc. Amer. Math. Soc. 13 (1962) 543-546. MR 0144840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1